# SDR GTIA2018030202481

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 43,579 hours, 20,371 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: De Oiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT AROUND 14,000 FT,  STRONG DIRTY SOCK ODOR IN COCKPIT AND CABIN.   NR 2 PACK OFF STOPPED ODOR.  PERFORMED AMM 21-00-00-615-002-A, AND FOUND THE NR 2 ENGINE DEOILER SEAL LEAKING OIL. REMOVED AND REPLACED THE SEAL IAW AMM 72-60-29. LEAK CHECKED GOOD.  INSPECTED THE NR 2 ENGINE BLEED DUCT,  FOUND NO SIGNS OF OIL, OR ANY CONTAMINATION IAW AMM 36-11-49.  LEAK CHECKED GOOD.  INSPECTED APU BLEED DUCT IAW AMM 49-11-11. FOUND NO CONTAMINATION.  LEAK CHECKED GOOD. ACCOMPLISHED ECS IAW AMM 21-00-00-615-002. NO ODOR PRESENT.
